RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Neskoromnyi, V N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:38
Abstract pages:497
Full texts:175
References:55

http://www.mathnet.ru/eng/person25702
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206572

Publications in Math-Net.Ru
1984
1. N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi, “Green's functions in the Dicke model. II. Superradiant state”, TMF, 59:2 (1984),  249–261  mathnet  mathscinet; Theoret. and Math. Phys., 59:2 (1984), 483–491  isi
1983
2. N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi, “Green's functions in the dicke model. I. Evolution equation”, TMF, 54:1 (1983),  147–153  mathnet  mathscinet; Theoret. and Math. Phys., 54:1 (1983), 93–97  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021